# SDR CALA2012011600024

- Difficulty date: January 16, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 27,496 hours, 8,233 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN GEAR WAS RAISED AFTER TAKEOFF "GEAR DOORS" MESSAGE AND "DOORS" LIGHT ILLUMINATED AND STAYED ON AFTER GEAR RETRACTION.  LEFT GEAR HANDLE IN UP POSTION. LIGHT AND EICAS MESSAGE EXTINGUISHED AFTER GEAR EXTENSION ACCOMPLISHED LANDING GEAR POSITION INDICATION SYSTEM TEST PER TASK 32-61-00-705-001 NO FAULTS NOTED.  ALL INDICATIONS NORMAL ALL PSEU INDICATION NORMAL.  OVERWEIGHT LANDING INSP ALSO C/W IAW MM 05-51-35, NO DEFECTS NOTED.
